Optical soliton perturbation with spatio-temporal dispersion having Kerr law nonlinearity by the variational iteration method

O. González Gaxiola, A. Biswas, A. Kamis Alzahrani, M. R. Belic

Abstract


This paper studies optical soliton perturbation that appears with Kerr law nonlinearity having spatio-temporal dispersion. The numerical scheme adopted is the variational iteration method. The perturbation terms are of Hamiltonian type and stem from inter-modal dispersion, self-steepening and nonlinear dispersion. Both bright and dark solitons are taken into consideration.

Keywords


Nonlinear Schrödinger equation, Kerr law nonlinearity, Variational iteration method, Optical solitons solutions, Perturbation.

Full Text:

PDF

References


W. Yu, Q. Zhou, M. Mirzazadeh, W. Liu, Anjan Biswas, Phase shift, amplification, oscillation and attenuation of solitons in nonlinear optics, Journal of Advanced Research, 15 (2019) 69-76.

A. M. Wazwaz, A variety of optical solitons for nonlinear Schrödinger equation with detuning term by the variational iteration method, Optik, 196 (2019) 163169.

A. M. Wazwaz, S. A. El-Tantawy, Optical Gaussons for nonlinear logarithmic Schrödinger equations via the variational iteration method, Optik, 180 (2019) 414-418.

A. M. Wazwaz, L. Kaur, Optical solitons and Peregrine solitons for nonlinear Schrödinger equation by variational iteration method, Optik, 179 (2019) 804-809.

M. Savescu, K.R. Khan, R.W. Kohl, L. Moraru, A. Yildirim, A. Biswas, Optical soliton perturbation with improved nonlinear Schrödinger's equation in nanofibers, J. Nanoelectron. Optoelectron. 8 (2) (2013) 208-220.

R. Kohl, D. Milovic, E. Zerrad, and A. Biswas, Optical soliton perturbationin a non-Kerr law media. Opt. Laser Technol. 40, 647-662 (2008).

J.H. He, Variational iteration method -a kind of non-linear analytical

technique: Some examples, Internat. J. Non-linear Mech. 34(1999), 699-708.

J.H. He, X.H. Wu, Construction of solitary solution and compacton like solution by variational iteration method, Chaos, Solitons & Fractals, 29(1), (2006), 108-113.

S. Momani, S. Abuasad, Application of He's variational iteration method to Helmholtz equation, Chaos Solitons & Fractals, 27(5), (2006), 1119-1123.

A.M. Wazwaz, The variational iteration method for rational solutions for KdV, Burgers and cubic Boussinesq, J. Comput. Appl. Math. 1 (2007) 18–23.




DOI: https://doi.org/10.31349/RevMexFis.66.404

Refbacks

  • There are currently no refbacks.


Revista Mexicana de Física

ISSN: 2683-2224 (on line), 0035-001X (print)

Bimonthly publication of Sociedad Mexicana de Física, A.C.
Departamento de Física, 2o. Piso, Facultad de Ciencias, UNAM.
Circuito Exterior s/n, Ciudad Universitaria. C. P. 04510 Ciudad de México.
Apartado Postal 70-348, Coyoacán, 04511 Ciudad de México.
Tel/Fax: (52) 55-5622-4946, (52) 55-5622-4840. rmf@ciencias.unam.mx